# SDR 95UAL900052

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Engine: Pwa JT9D7J
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Bottle
- Condition: Empty
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R ASSIST BOTTLE SHOWS EMPTY.  REPLACED DOOR ASSIST BOTTLE AT 3R PER MM 52-11-06.
